# SDR FDEA201012094627

- Difficulty date: December 9, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36212
- Condition: Gouged
- Location: Bs 686 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT FUSELAGE SKIN NEAR R-2 DOOR UPPER FWD CORNER, STA 686,STR 7R. REPAIR ACCOMPLISHED IAW EA 757-5331-16-F2978 REF FAA FORM 8110-3, DATED NOV 22, 2010.  (FIRST STAGE APPROVAL DTA PENDING) REF EA F-5330-1432220.  THIS NR IS FOR TRACKING PURPOSES ONLY.  MAJOR REPAIR.
